Alert archive / New York / Freeze Warnings in 2015

Freeze Warning 2, NWS New York, NY

April 24, 20154 counties in New Jersey; 4 counties in Connecticut; 5 counties in New York

NWS New York, NY issued this freeze warning at Apr 24, 2015, 3:47 PM EDT for 4 counties in New Jersey; 4 counties in Connecticut; 5 counties in New York. It took effect at Apr 25, 2015, 1:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 24, 2015, 3:47 PM EDT (19:47 UTC)
In effect from
Apr 25, 2015, 1:00 AM EDT
Expired
Apr 25, 2015, 9:00 AM EDT
In force
8 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Passaic County, NJ, Union County, NJ, Orange County, NY, Putnam County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 68 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.8 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2015-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2015-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1225 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

265 
WWUS71 KOKX 241947
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
347 PM EDT FRI APR 24 2015

...FREEZING TEMPERATURES LIKELY LATE TONIGHT INTO EARLY SATURDAY
MORNING...

CTZ009>012-NJZ004-104-105-107-NYZ078>081-250830-
/O.UPG.KOKX.FZ.A.0002.150425T0500Z-150425T1300Z/
/O.NEW.KOKX.FZ.W.0002.150425T0500Z-150425T1300Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-EASTERN PASSAIC-EASTERN BERGEN-WESTERN ESSEX-
WESTERN UNION-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
347 PM EDT FRI APR 24 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...COASTAL CONNECTICUT...PORTIONS OF NORTHEASTERN NEW
  JERSEY AND SUFFOLK COUNTY NEW YORK.

* HAZARDS...TEMPERATURES FALLING TO FREEZING OR JUST BELOW.

* TEMPERATURES...AROUND OR IN THE LOWER 30S.

* TIMING...LATE TONIGHT INTO EARLY SATURDAY MORNING.

* IMPACTS...THE SUB-FREEZING TEMPERATURES WILL KILL CROPS AND
  OTHER SENSITIVE VEGETATION.

A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CTZ005>008-NJZ002-103-NYZ067>070-250830-
/O.UPG.KOKX.FZ.A.0002.150425T0500Z-150425T1300Z/
/O.NEW.KOKX.FZ.W.0002.150425T0500Z-150425T1300Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-WESTERN BERGEN-ORANGE-PUTNAM-
ROCKLAND-NORTHERN WESTCHESTER-
347 PM EDT FRI APR 24 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...INTERIOR SOUTHERN CONNECTICUT...THE LOWER HUDSON
  VALLEY...AND INTERIOR PORTIONS OF NORTHEASTERN NEW JERSEY.

* HAZARDS...SUB-FREEZING TEMPERATURES.

* TEMPERATURES...MID 20S TO AROUND 30.

* TIMING...LATE TONIGHT THROUGH EARLY SATURDAY MORNING.

* IMPACTS...THE SUB-FREEZING TEMPERATURES WILL KILL CROPS AND
  OTHER SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
2 follow-up statements
414 
WWUS71 KOKX 250732
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
332 AM EDT SAT APR 25 2015

...FREEZING TEMPERATURES THIS MORNING...

CTZ009>012-NJZ004-104-105-107-NYZ078>081-251300-
/O.CON.KOKX.FZ.W.0002.000000T0000Z-150425T1300Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-EASTERN PASSAIC-EASTERN BERGEN-WESTERN ESSEX-
WESTERN UNION-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
332 AM EDT SAT APR 25 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...COASTAL CONNECTICUT...PORTIONS OF NORTHEASTERN NEW 
  JERSEY AND SUFFOLK COUNTY NEW YORK.

* HAZARDS...TEMPERATURES FALLING TO FREEZING OR JUST BELOW.

* TEMPERATURES...UPPER 20S TO LOWER 30S.

* TIMING...THIS MORNING.

* IMPACTS...THE SUB-FREEZING TEMPERATURES WILL KILL CROPS AND 
  OTHER SENSITIVE VEGETATION.

$$

CTZ005>008-NJZ002-103-NYZ067>070-251300-
/O.CON.KOKX.FZ.W.0002.000000T0000Z-150425T1300Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-WESTERN BERGEN-ORANGE-PUTNAM-
ROCKLAND-NORTHERN WESTCHESTER-
332 AM EDT SAT APR 25 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...INTERIOR SOUTHERN CONNECTICUT...THE LOWER HUDSON 
  VALLEY...AND INTERIOR PORTIONS OF NORTHEASTERN NEW JERSEY.

* HAZARDS...SUB-FREEZING TEMPERATURES.

* TEMPERATURES...MID 20S TO AROUND 30.

* TIMING...THIS MORNING.

* IMPACTS...THE SUB-FREEZING TEMPERATURES WILL KILL CROPS AND 
  OTHER SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

JMC
059 
WWUS71 KOKX 251315
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
915 AM EDT SAT APR 25 2015

CTZ005>012-NJZ002-004-103>105-107-NYZ067>070-078>081-251415-
/O.EXP.KOKX.FZ.W.0002.000000T0000Z-150425T1300Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
WESTERN UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
915 AM EDT SAT APR 25 2015

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE WARMED QUICKLY ABOVE FREEZING. THE WARNING HAS
BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this freeze warning went out at Apr 24, 1:23 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Apr 24, 1:23 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
123 PM EDT FRI APR 24 2015

.SYNOPSIS...
LOW PRESSURE WILL MEANDER OVER SOUTHEASTERN CANADA THROUGH THE
WEEKEND AS HIGH PRESSURE BUILDS SLOWLY TO THE EAST. MEANWHILE...LOW
PRESSURE IS FORECAST TO PASS BY TO THE SOUTH SUNDAY. ANOTHER LOW
WILL DEEPEN OVER THE ATLANTIC DURING THE BEGINNING OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WITH THE EXCEPTION OF A LIGHT SHOWER OR SPRINKLE...THE AREA WILL
REMAIN DRY TODAY AS AN UPPER AND SURFACE LOW REMAIN ACROSS
SOUTHEASTERN CANADA. SURFACE HIGH PRESSURE BUILDS SLOWLY TO THE
WEST WITH RISING HEIGHTS ALOFT. A CYCLONIC FLOW WILL REMAIN WITH
GUSTY NORTHWEST TO WEST WIND. TEMPERATURES HAVE STRUGGLED TO RISE
DUE TO COLD AIR IN PLACE AND CLOUD COVER. DID LOWER TEMPS
SLIGHTLY...WITH MID 40S TO AROUND 50 EXPECTED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
THE UPPER AND SURFACE LOWS CONTINUE TO MEANDER ACROSS THE CANADIAN
MARITIMES TONIGHT INTO SATURDAY AND SLOWLY FILL AS HIGHER PRESSURE
BUILDS TO THE WEST AND HEIGHTS CONTINUE TO SLOWLY RISE. WITH A
COLD AIRMASS IN PLACE...SLIGHTLY LESS MIXING AND LESS CLOUD
COVER...TEMPERATURES TONIGHT ARE MORE LIKELY TO FALL TO FREEZING
OR BELOW ACROSS MOST OF THE FORECAST AREA...WITH THE EXCEPTION OF
METROPOLITAN NEW YORK. SO A FREEZE WATCH HAS BEEN ISSUED FOR LATE
TONIGHT INTO EARLY SATURDAY MORNING. IN ADDITION...SOME RECORD
LOWS WILL MAY BE SET...SEE CLIMATE SECTION. WEAK HIGH PRESSURE
WILL BE ACROSS THE AREA SATURDAY...AND THE AIRMASS WILL MODIFY
WITH MORE SUNSHINE AND LESS WIND.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
THE LONG TERM WILL BE DOMINATED BY THE LARGE UPR LOW SPINNING OVER
THE MARITIMES AND NERN CONUS. WITHIN THIS FLOW...A STRONG SHRTWV IS
PROGGED TO DROP THRU THE AREA...ESPECIALLY ERN ZONES...ON SUN. THIS
COULD BRING SOME ISOLD SHWRS. BOTH THE GFS AND ECMWF BRING STRONGER
UPR ENERGY INTO THE REGION MON. THE ECMWF HOWEVER BRINGS THE MAIN
UPR LOW CENTER DOWN THE NEW ENGLAND COAST AND AS A RESULT PROVIDES
BETTER DYNAMICS. FOR NOW KEPT POPS CAPPED AT ISOLD. IN
ADDITION...THE DEEPER ECMWF SOLN COULD RESULT IN SOME SNOW MIXING IN
MON NGT DUE TO THE MUCH COOLER COLUMN. RIDGING BUILDS IN TUE AND
WED...PRODUCING A WARMUP PARTICULARLY WRN ZONES. A SLOW MOVING
DEVELOPING LOW WILL BE THE NEXT FOCUS FOR PCPN TOWARDS THE END OF
NEXT WEEK. LEFT THU DRY FOR NOW AS THESE SYS TEND TO BE A BIT SLOWER
THAN PROGGED THIS FAR OUT.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
LOW PRESSURE OVER THE CANADIAN MARITIMES SLOWLY WEAKENS WITH BRIEF
HIGH PRESSURE BUILDING IN FROM THE WEST INTO TONIGHT. THIS HIGH
WILL RETREAT FARTHER NORTH SATURDAY. VFR THROUGH THE TAF PERIOD
WITH GUSTY NW FLOW MUCH OF THE TIME.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: WIND GUSTS COULD BECOME OCCASIONAL TONIGHT.
GUSTS COULD OCCASIONALLY PEAK TO 30-35 KT BEFORE 03Z.

KLGA FCSTER COMMENTS: WIND GUSTS COULD BECOME OCCASIONAL TONIGHT.
GUSTS COULD OCCASIONALLY PEAK TO 30-35 KT BEFORE 03Z.

KEWR FCSTER COMMENTS: WIND GUSTS COULD BECOME OCCASIONAL TONIGHT.
GUSTS COULD OCCASIONALLY PEAK TO 30-35 KT BEFORE 01Z.

KTEB FCSTER COMMENTS: WIND GUSTS COULD BECOME OCCASIONAL EARLY
THIS EVENING. GUSTS COULD OCCASIONALLY PEAK TO 30-35 KT BEFORE
23Z.

KHPN FCSTER COMMENTS: WIND GUSTS COULD BECOME OCCASIONAL EARLY
THIS EVENING. GUSTS COULD OCCASIONALLY PEAK TO 30-35 KT BEFORE
01Z.

KISP FCSTER COMMENTS: WIND GUSTS COULD BECOME OCCASIONAL THIS
EVENING. GUSTS COULD OCCASIONALLY PEAK TO 30-35 KT BEFORE 00Z.

.OUTLOOK FOR 18Z SAT THROUGH WED...
.SAT...VFR. NW FLOW BACKING TO W-SW SAT AFTN.
.SAT NIGHT-SUN NIGHT...MAINLY VFR.
.MON-TUE...MVFR CONDS POSSIBLE IN SHOWERS.
.TUE NIGHT-WED...VFR.

&&

.MARINE...
WITH LOW PRESSURE REMAINING TO THE NORTHEAST OF THE FORECAST
WATERS AND HIGH PRESSURE TO THE WEST...A PERSISTENT GUSTY
NORTHWEST FLOW CONTINUES INTO TONIGHT. WIND GUSTS THIS AFTERNOON
AND INTO TONIGHT TO LIKELY REACH 25 TO 30 KT AND THEN SLOWLY
SUBSIDE LATE TONIGHT INTO SATURDAY AS HIGHER PRESSURE BUILDS
TOWARD THE WATERS AND THE LOW TO THE NORTHEAST WEAKENS. SEAS ON
THE OCEAN WATERS REMAIN BELOW SMALL CRAFT LEVELS. BECAUSE OF THE
FREQUENT GUSTY WIND UP TO 30 KT AN ADVISORY HAS BEEN POSTED ON ALL
THE FORECAST WATERS THROUGH 2 AM EDT SATURDAY AND ON THE OCEAN
WATERS THROUGH 600 AM SATURDAY. SMALL CRAFT GUSTS ON THE OCEAN MAY
CONTINUE INTO SATURDAY MORNING AND THE ADVISORY MA NEED TO BE
EXTENDED.

WINDS AND SEAS BLW SCA LVLS SUN AND MON. WINDS MAY APPROACH SCA LVLS
MON NGT AND TUE AS LOW PRES DEEPENS OVER THE ATLC...ESPECIALLY OVER
THE ERN OCEAN. WINDS AND SEAS THEN PROGGED TO FALL BLW SCA LVLS WED
AND THU.

&&

.FIRE WEATHER...
RELATIVE HUMIDITY WILL FALL BELOW 30 PERCENT THIS AFTERNOON AND
NORTHWEST WIND GUSTS UP TO 30 MPH ARE LIKELY ACROSS MUCH OF THE
FORECAST AREA. HOWEVER...ALTHOUGH LESS THAN A QUARTER INCH OF
RAINFALL WILL HAVE FALLEN OVER THE PREVIOUS 3 DAYS...SIGNIFICANT
RAINFALL MONDAY IS HELPING KEEP FORECAST 1 AND 10 HOUR FUEL
MOISTURE LEVELS HIGH ENOUGH TO HAMPER ELEVATED FIRE GROWTH
POTENTIAL. A SPECIAL WEATHER STATEMENT REMAINS IN EFFECT.

&&

.HYDROLOGY...
SIGNIFICANT PRECIPITATION IS NOT EXPECTED THROUGH THURSDAY.

&&

.CLIMATE...
RECORD LOWS AND FORECAST LOWS FOR SATURDAY APRIL 25

NEWARK NJ...34/1936...36
BRIDGEPORT CT 32/1956...34
CENTRAL PARK NY 29/1919...37
LAGUARDIA NY 36/1971...39
KENNEDY NY *37/1971...37
ISLIP NY 36/2012...31

*AND PREVIOUS YEARS

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     CTZ005>012.
NY...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     NYZ067>070-078>081.
NJ...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     NJZ002-004-103>105-107.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT SATURDAY FOR ANZ330-335-
     338-340-345.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ350-353-
     355.

&&

SYNOPSIS...JMC/MET
NEAR TERM...JMC/MET/PW
SHORT TERM...MET
LONG TERM...JMC
AVIATION...JM
MARINE...JMC/MET/PW
FIRE WEATHER...
HYDROLOGY...JMC/MET
CLIMATE...
Hazardous weather outlook, Apr 24, 6:25 AM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
625 AM EDT FRI APR 24 2015

CTZ005>012-NJZ002-004-103>105-107-NYZ067>070-078>081-251030-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
WESTERN UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
625 AM EDT FRI APR 24 2015

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ006-106-108-NYZ071>075-176>179-251030-
HUDSON-EASTERN ESSEX-EASTERN UNION-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
625 AM EDT FRI APR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-251030-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
625 AM EDT FRI APR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

JMC

In the hours before

Special weather statement, Apr 24, 10:28 AM EDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1028 AM EDT FRI APR 24 2015

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-
250030-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
1028 AM EDT FRI APR 24 2015

...GUSTY WINDS AND LOW RELATIVE HUMIDITY THIS AFTERNOON AND
EVENING...

WEST TO NORTHWEST WIND WILL RANGE FROM 15 TO 25 MPH WITH FREQUENT
GUSTS OF 25 TO 35 MPH...AND MINIMUM RELATIVE HUMIDITY VALUES WILL
RANGE FROM 20 TO 30 PERCENT. FUELS WILL CONTINUE TO DRY THROUGH
THE DAY...SO THERE WILL BE AN ENHANCED RISK FOR FIRE SPREAD.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 3:36 AM EDTFreeze WatchOKXBergen, Essex, Passaic, Union12 hr

Nearby

Freeze Warnings in New York, 2015Freeze Warnings in New Jersey, 2015Freeze Warnings in Connecticut, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.